Alert archive / Georgia / Special Weather Statements in 2015
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Nov 18, 2015, 12:49 PM EST for Chattooga County, Dade County, Walker County, Georgia. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 18, 2015, 12:49 PM EST (17:49 UTC)
- Expired
- Nov 18, 2015, 1:30 PM EST
- In force
- 41 min
- Issued by
- NWS Atlanta, GA
Counties Chattooga County, GA, Dade County, GA, Walker County, GA
The radar
The Northeast Alabama radar (KHTX), 73 km from the middle of the area, began a volume at 17:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 5.8 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 548 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 399 m²/s²
- 0-3 km storm-relative helicity
- 497 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
444
WWUS82 KFFC 181749
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1249 PM EST WED NOV 18 2015
GAZ001>003-011-181830-
DADE GA-CATOOSA GA-CHATTOOGA GA-WALKER GA-
1249 PM EST WED NOV 18 2015
...SIGNIFICANT WEATHER ADVISORY FOR DADE...WESTERN CATOOSA...
CHATTOOGA AND WALKER COUNTIES UNTIL 130 PM EST...
AT 1248 PM EST...A LINE OF SHOWERS AND ISOLATED THUNDERSTORMS WAS
EXTENDING FROM NEAR SOUTH PITTSBURG TO NEAR HENAGAR TO NEAR TABOR
ROAD...AND MOVING EAST AT 35 MPH.
HAZARD...40 TO 50 MPH WIND AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE LOSS OF
CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
LAFAYETTE...SUMMERVILLE...TRENTON...FORT OGLETHORPE...ROSSVILLE...
CHICKAMAUGA...TRION...LOOKOUT MOUNTAIN...LA FAYETTE...LYERLY...
MENLO...RISING FAWN...LAKEVIEW...NAOMI...CLOUDLAND...BOYNTON...
HOLLAND...BERRYTON...NOBLE AND COOPER HEIGHTS.
LAT...LON 3499 8518 3467 8518 3429 8540 3429 8546
3498 8560
TIME...MOT...LOC 1748Z 256DEG 29KT 3503 8577 3459 8574 3423 8585
$$
DJNWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Nov 18, 11:27 AM EST, 1 hour 22 minutes earlier.
Area forecast discussion, Nov 18, 11:27 AM EST, 1 hour 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1127 AM EST WED NOV 18 2015 .UPDATE... CURRENT RADAR MOSAIC SHOWING A SEMI-ORGANIZED MULTICELL LINE PUSHING ACROSS A MAJORITY OF ALABAMA THIS MORNING. WIDESPREAD RAIN HAS DEVELOPED JUST AHEAD OF THIS LINE AS ISENTROPIC LIFT AND WARM AIR ADVECTION INCREASE IN RESPONSE TO A STRONG /60KT/ LOW LEVEL JET. RAIN SHOULD BEGIN PUSHING INTO WESTERN GA AROUND NOON AND CONTINUING EAST FOR THE REST OF THE DAY/INTO TONIGHT. SEEING SOME LIGHTNING WITHIN THE MULTICELL LINE ACROSS SOUTHERN ALABAMA...BUT NOT MUCH IN THE WAY OF SEVERE WEATHER. SEEING A RATHER FAVORABLE KINEMATIC ENVIRONMENT ASSOCIATED WITH THIS COMPLEX DESPITE POOR THERMODYNAMIC PARAMETERS...AS LATEST SPC ANALYSIS REVEALS 0-3KM HELICITY VALUES OVER 300MS/S2 AND 0-6KM SHEAR OVER 40KTS AMIDST ONLY ROUGHLY 250J/KG MLCAPE. IN ADDITION...WATER VAPOR IMAGERY REVEALS A SHORTWAVE ACROSS EAST TX ROUNDING THE BASE OF A LARGER SCALE TROUGH...WHICH IS AND WILL CONTINUE TO AID IN THE SEMI-ORGANIZED NATURE OF THE LINE. FORECAST CAPE VALUES OF LESS THAN 500J/KG...SUPPORTED BY WEAK MID LEVEL LAPSE RATES...WILL GREATLY LIMIT THE SEVERE POTENTIAL THIS AFTERNOON. HOWEVER...WITH SUCH STRONG DEEP LAYER SHEAR AND HELICITY...CANNOT RULE OUT SOME STRONG WINDS AND SOME WEAK CIRCULATION WITHIN ANY STRONGER CELLS EMBEDDED AHEAD/ALONG THE LINE...ESPECIALLY ACROSS CENTRAL GA. CURRENT TORNADO WATCH ACROSS SOUTHERN ALABAMA IS NOT EXPECTED TO EXPAND INTO GA AT THIS TIME. HEAVY RAIN AND NON-CONVECTIVE GUSTY WINDS STILL THE MAIN THREATS WITH THIS SYSTEM TODAY...WITH WIND ADVISORY STILL IN EFFECT UNTIL 00Z THURS AND FLOOD WATCH IN EFFECT UNTIL 15Z THURS. WILL HAVE UPDATED PACKAGE OUT SHORTLY. KOVACIK && .PREV DISCUSSION.../ISSUED 352 AM EST WED NOV 18 2015/ SHORT TERM /TODAY THROUGH THURSDAY/... HIGH PRESSURE IS PULLING OUT OF THE REGION FAST AS FRONTAL SYSTEM MOVES EAST OUT OF THE MS RIVER VALLEY. THE FRONTAL SYSTEM IS STAYING FAIRLY ORGANIZED AS IT MOVES ACROSS THE GULF COAST STATES THIS MORNING. THE PARENT CLOSED LOW CENTER IS OVER IA/NE/MO/KS AND IS EXPECTED TO CONTINUE MOVING N INTO THE WESTERN GREAT LAKE STATES BY 12Z-18Z. WITH THE RIDGE WEAKENING WE ARE BEGINNING TO SEE SOME AREAS OVER RUNNING RAIN AND LIGHT DRIZZLE ACROSS NORTH AND CENTRAL GA. THE CURRENT TIMING OF THE SHOWERS AND THUNDERSTORMS MOVING INTO THE AREA WITH THE FRONT IS STILL ON TARGET FOR LATER THIS AFTERNOON AND EVENING. OUR LOCAL HI RES FORECAST MODELS SHOW THIS FRONT MOVING INTO NW GA AROUND 17Z-19Z AND CONTINUING TO MOVE EAST THROUGH 12Z THU. THEY ARE ALSO SHOWING WHAT LOOKS LIKE A SQUALL LINE MOVING THROUGH BETWEEN 20Z WED AND 07Z THU. INSTABILITIES DO INCREASE A BIT DURING THAT TIME PERIOD BUT THEY ARE NOT STRONG AT ALL. SHEER VALUES APPEAR TO BE THIS BIGGEST CONCERN SO STILL MOSTLY LOOKING FOR EMBEDDED THUNDERSTORMS WITH VERY GUSTY WINDS WEDNESDAY AFTERNOON THROUGH THURSDAY MORNING. 01 LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... LOOKS TO BE A VERY TRANQUIL LONG TERM PERIOD AND IT STARTS OUT THU NIGHT WITH HIGH PRESSURE BUILDING IN OVER THE OHIO AND TENNESSEE VALLEYS WHILE COLD FRONT THAT HAD AFFECTED THE AREA MOVES INTO CENTRAL FLORIDA. HIGH BRIDGES ACROSS NORTH OF THE AREA THROUGH FRIDAY AFTERNOON PROVIDING MORE OF A MODERATING EASTERLY FLOW REGIME THAN A COLD NORTH ONE. COMBINED WITH CONTINUED ZONAL FLOW ALOFT AND WE WILL NOT SEE TEMPS MAKE ALL THAT MUCH OF A CHANGE AND IN FACT HIGHS ON FRI WILL REMAIN AT OR SLIGHTLY ABOVE NORMAL DESPITE THE FRONTAL PASSAGE. LIKEWISE...LOWS WILL STRUGGLE TO EVEN GET INTO THE UPPER 30S OVER NORTH GA WHILE MID 40S WILL BE THE RULE OVER CENTRAL PORTIONS. NEXT FRONT IS ON TAP FOR SATURDAY AND WHILE THE GFS HAS BEEN CONSISTENTLY DRY IN ITS SOLUTION...THE ECMWF HAS BEEN BACK AND FORTH THE PAST FEW NIGHTS ON HOW MUCH MOISTURE WILL BE ASSOCIATED WITH THE FRONT. TONIGHTS RUN IS DECIDEDLY DRIER AND VERY CLOSE TO THE GFS SO WILL SHOW A DRY FRONTAL PASSAGE WITH THIS SYSTEM FOR THIS GRIDS UPDATE. DEFINITELY MORE COLD AIR ASSOCIATED WITH THIS FRONT AS STRONG SHORTWAVE MOVES THROUGH AND WE SEE A SHORT LIVED BUT SIGNIFICANT TROUGH ACROSS THE AREA. THIS WILL BRING TEMPS DOWN TO BELOW NORMAL WITH HIGHS STRUGGLING TO GET TO 50 ON SUNDAY AND THE COLDEST AIR OF THIS SEASON SUNDAY NIGHT WITH WIDESPREAD MID TO UPPER 20S OVER NORTH GEORGIA. DEESE HYDROLOGY... NO CHANGES TO FLOOD WATCH IN PLACE. NEW STORM TOTAL RAINFALL AMOUNTS ARE PERHAPS A LITTLE LOWER OVER THE SOUTHERN HALF OF THE FORECAST AREA BUT STILL RIGHT ON TARGET OVER THE WATCH AREA WITH 2 TO 3 INCHES EXPECTED. EVEN THOUGH IT HAS BEEN DRY FOR THE PAST SEVERAL DAYS...SOILS REMAIN VERY MOIST FROM THE WELL ABOVE AVERAGE RAINFALL DURING THE FIRST 10 DAYS OF NOVEMBER. LOTS OF DRAINAGE ISSUES THIS TIME OF YEAR DUE TO LEAF DEBRIS AND CLOGGED DRAINS TO ENHANCE LOCALIZED STREET FLOODING. ALREADY HAVE AROUND 10 FORECAST POINTS PROJECTED TO GO A FOOT OR TWO ABOVE FLOOD STAGE BASED ON THE QPF. 16 AVIATION... /ISSUED 649 AM EST WED NOV 18 2015/ 12Z UPDATE... CEILINGS STARTING IN THE IFR TO LIFR RANGE AND MAY SEE SOME BRIEF PERIODS OF VLIFR LATER THIS AFTERNOON WITH THE FRONTAL PASSAGE. DRIZZLE AND LIGHT SHOWERS HAVE MOVED INTO THE AREA AHEAD OF THE FRONT AND BECOME MORE WIDESPREAD THROUGH THE MORNING HOURS. WILL CONTINUE TO SEE SHOWERS THROUGH THE DAY WITH THUNDER LATER THIS AFTERNOON INTO THE EVENING HOURS ASSOCIATED THE FRONTAL PASSAGE. WINDS WILL STAY OUT OF THE EAST TO SE AND VERY GUSTY THROUGH 00Z- 02Z THU. ALSO CONCERNED ABOUT WIND SHEAR JUST OFF THE SURFACE SO INTRODUCED IT INTO THE ATL AREA TAFS THROUGH 18Z-20Z. WINDS EXPECTED TO TURN TO THE SW AND EVENTUALLY W BY THE END OF THE TAF SET. PRECIP ALSO ENDS WITH THE FRONTAL PASSAGE AND CEILINGS SCATTER OUT AND LIFT THROUGH THU MORNING. //ATL CONFIDENCE...12Z UPDATE... MEDIUM TO HIGH ON ALL ELEMENTS. 01 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 69 57 69 44 / 100 100 20 0 ATLANTA 70 53 66 46 / 100 90 10 0 BLAIRSVILLE 64 46 64 38 / 100 100 10 0 CARTERSVILLE 68 47 65 41 / 100 70 5 0 COLUMBUS 74 56 70 47 / 100 90 10 0 GAINESVILLE 65 52 66 45 / 100 100 10 0 MACON 74 62 70 45 / 100 100 30 0 ROME 69 45 66 41 / 100 60 5 0 PEACHTREE CITY 70 52 67 42 / 100 90 10 0 VIDALIA 79 68 74 50 / 60 100 60 0 && .FFC WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH THURSDAY MORNING FOR THE FOLLOWING ZONES: BANKS...BARROW...BARTOW...CARROLL...CATOOSA...CHATTOOGA... CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...DADE...DAWSON... DEKALB...DOUGLAS...FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER... GORDON...GREENE...GWINNETT...HALL...HARALSON...HEARD...HENRY... JACKSON...LUMPKIN...MADISON...MORGAN...MURRAY...NEWTON...NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PICKENS...POLK... ROCKDALE...SOUTH FULTON...TALIAFERRO...TOWNS...UNION...WALKER... WALTON...WHITE...WHITFIELD...WILKES. WIND ADVISORY UNTIL 7 PM EST THIS EVENING FOR THE FOLLOWING ZONES: BANKS...BARROW...BARTOW...CARROLL...CATOOSA...CHATTOOGA... CHEROKEE...CLAYTON...COBB...COWETA...DADE...DAWSON...DEKALB... DOUGLAS...FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER...GORDON... GWINNETT...HALL...HARALSON...HEARD...JACKSON...LUMPKIN... MURRAY...NORTH FULTON...PAULDING...PICKENS...POLK...SOUTH FULTON...TOWNS...UNION...WALKER...WHITE...WHITFIELD. && SHORT TERM...KOVACIK LONG TERM....17 AVIATION...ATWELL
Hazardous weather outlook, Nov 18, 12:00 PM EST, 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1200 PM EST WED NOV 18 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-191700- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1200 PM EST WED NOV 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...ISOLATED SEVERE STORMS POSSIBLE THIS AFTERNOON AND EVENING... ...WIND ADVISORY IN EFFECT THROUGH THIS EVENING... ...FLOOD WATCH IN EFFECT THROUGH 10AM THURSDAY... A STRONG COLD FRONT WILL BE MOVING ACROSS NORTH AND CENTRAL GEORGIA TONIGHT. A LARGE AREA OF RAIN AND THUNDERSTORMS OVER ALABAMA WILL MOVE INTO NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND CONTINUE ACROSS THE AREA TONIGHT. INSTABILITY WILL CONTINUE TO INCREASE THIS AFTERNOON AHEAD OF THE COLD FRONT. WITH THE INCREASING INSTABILITY AND INCREASING WIND SHEAR...THIS WILL ALLOW A FEW STORMS TO BECOME SEVERE. THE MAIN THREATS FROM THE SEVERE STORMS WILL BE DAMAGING WINDS AND ISOLATED TORNADOES. THE MAIN TIME FRAME FOR THE SEVERE STORMS WILL BE AFTER 1 PM THIS AFTERNOON THROUGH MIDNIGHT TONIGHT...AND GENERALY WEST OF A LINE FROM BLUE RIDGE...TO CONYERS...TO AMERICUS...INCLUDING THE CITIES OF ROME...ATLANTA AND COLUMBUS. IN ADDITION...SHOWERS AND THUNDERSTORMS WILL RESULT IN MODERATE TO HEAVY RAIN ALONG AND AHEAD OF THE COLD FRONT. FOR THIS REASON A FLOOD WATCH REMAINS IN EFFECT FOR NORTH GEORGIA. SEE THE LATEST FLOOD WATCH STATEMENT FOR MORE DETAILS. ALSO...STRONG SOUTH TO SOUTHEAST WINDS WILL INCREASE ACROSS MUCH OF NORTH GEORGIA. A WIND ADVISORY REMAINS IN EFFECT FOR MUCH OF NORTH GEORGIA. SEE THE LATEST WIND ADVISORY STATEMENT FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Nov 18, 12:49 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1249 PM EST WED NOV 18 2015
GAZ001>003-011-181830-
DADE GA-CATOOSA GA-CHATTOOGA GA-WALKER GA-
1249 PM EST WED NOV 18 2015
...SIGNIFICANT WEATHER ADVISORY FOR DADE...WESTERN CATOOSA...
CHATTOOGA AND WALKER COUNTIES UNTIL 130 PM EST...
AT 1248 PM EST...A LINE OF SHOWERS AND ISOLATED THUNDERSTORMS WAS
EXTENDING FROM NEAR SOUTH PITTSBURG TO NEAR HENAGAR TO NEAR TABOR
ROAD...AND MOVING EAST AT 35 MPH.
HAZARD...40 TO 50 MPH WIND AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE LOSS OF
CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
LAFAYETTE...SUMMERVILLE...TRENTON...FORT OGLETHORPE...ROSSVILLE...
CHICKAMAUGA...TRION...LOOKOUT MOUNTAIN...LA FAYETTE...LYERLY...
MENLO...RISING FAWN...LAKEVIEW...NAOMI...CLOUDLAND...BOYNTON...
HOLLAND...BERRYTON...NOBLE AND COOPER HEIGHTS.
LAT...LON 3499 8518 3467 8518 3429 8540 3429 8546
3498 8560
TIME...MOT...LOC 1748Z 256DEG 29KT 3503 8577 3459 8574 3423 8585
DJNThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 18, 1:30 PM EST | Special Weather Statement | FFC | Chattooga, Floyd, Polk | 45 min |
| Nov 18, 1:32 PM EST | Special Weather Statement | FFC | Catoosa, Walker | 28 min |
| Nov 18, 1:57 PM EST | Special Weather Statement | FFC | Catoosa, Whitfield | 48 min |
| Nov 18, 2:07 PM EST | Special Weather Statement | FFC | Haralson, Polk | 38 min |
| Nov 18, 2:15 PM EST | Special Weather Statement | FFC | Bartow, Floyd, Gordon | 45 min |
| Nov 18, 2:38 PM EST | Special Weather Statement | FFC | Murray | 52 min |
| Nov 18, 2:48 PM EST | Special Weather Statement | FFC | Haralson, Paulding, Polk | 42 min |
| Nov 18, 3:01 PM EST | Special Weather Statement | FFC | Bartow, Pickens | 44 min |
| Nov 18, 3:23 PM EST | Special Weather Statement | FFC | Fannin, Gilmer | 52 min |
| Nov 18, 3:40 PM EST | Special Weather Statement | FFC | Heard, Troup | 35 min |
| Nov 18, 3:43 PM EST | Areal Flood Warning | FFC | Bartow, Carroll, Chattooga, Floyd, Gordon, Haralson and 5 more | 18 hr |
| Nov 18, 3:44 PM EST | Special Weather Statement | FFC | Cherokee, Pickens | 46 min |
| Nov 18, 4:09 PM EST | Special Weather Statement | FFC | Coweta | 36 min |
| Nov 18, 4:13 PM EST | Special Weather Statement | FFC | Towns, Union | 47 min |
| Nov 18, 4:25 PM EST | Special Weather Statement | FFC | Dawson, Lumpkin | 50 min |
| Nov 18, 4:40 PM EST | Special Weather Statement | FFC | Fayette | 35 min |
| Nov 18, 4:47 PM EST | Tornado Warning | FFC | Coweta, Fayette, Fulton | 28 min |
| Nov 18, 4:49 PM EST | Special Weather Statement | FFC | Forsyth, Fulton | 56 min |
| Nov 18, 5:18 PM EST | Special Weather Statement | FFC | Clayton, DeKalb | 42 min |
| Nov 18, 5:53 PM EST | Special Weather Statement | FFC | Gwinnett, Rockdale | 37 min |
| Nov 18, 6:24 PM EST | Special Weather Statement | FFC | Barrow, Jackson | 51 min |
| Nov 18, 6:26 PM EST | Special Weather Statement | FFC | Newton, Walton | 49 min |
| Nov 18, 6:52 PM EST | Special Weather Statement | FFC | Crawford | 23 min |
Nearby
Special Weather Statements in Georgia, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.